CORC

浏览/检索结果: 共104条,第1-10条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
The Fucik spectrum of Schrodinger operators in strongly indefinite cases 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2023, 卷号: 30, 期号: 2, 页码: 28
作者:  Song, Linjie
收藏  |  浏览/下载:40/0  |  提交时间:2023/02/07
Attractors for the inhomogeneous incompressible Navier-Stokes flows 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2023, 卷号: 69, 页码: 20
作者:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
收藏  |  浏览/下载:13/0  |  提交时间:2023/02/07
Linear Inviscid Damping and Enhanced Dissipation for Monotone Shear Flows 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2022, 页码: 62
作者:  Chen, Qi;  Wei, Dongyi;  Zhang, Zhifei
收藏  |  浏览/下载:40/0  |  提交时间:2023/02/07
Solutions to a nonlinear Dirac-Maxwell system: from periodic waves to soliton-like waves 期刊论文
NONLINEARITY, 2022, 卷号: 35, 期号: 12, 页码: 6422-6452
作者:  Pan, Chen;  Yanheng, Ding;  Hua-Yang, Wang
收藏  |  浏览/下载:9/0  |  提交时间:2023/02/07
Quasilinear Schrodinger equations with bounded coefficients 期刊论文
NONLINEARITY, 2022, 卷号: 35, 期号: 10, 页码: 4939-4985
作者:  Jing, Yongtao;  Liu, Haidong;  Zhang, Zhitao
收藏  |  浏览/下载:5/0  |  提交时间:2023/02/07
STABLE STANDING WAVES OF NONLINEAR FRACTIONAL SCHRODINGER EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2022, 页码: 33
作者:  Li, Zaizheng;  Zhang, Qidi;  Zhang, Zhitao
收藏  |  浏览/下载:8/0  |  提交时间:2023/02/07
Vanishing viscosity limit of the compressible Navier-Stokes equations with finite energy and total mass 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 310, 页码: 327-361
作者:  He, Lin;  Wang, Yong
收藏  |  浏览/下载:12/0  |  提交时间:2022/04/02
Incremental Learning With Open-Set Recognition for Remote Sensing Image Scene Classification 期刊论文
IEEE TRANSACTIONS ON GEOSCIENCE AND REMOTE SENSING, 2022, 卷号: 60, 页码: 16
作者:  Liu, Weiwei;  Nie, Xiangli;  Zhang, Bo;  Sun, Xian
收藏  |  浏览/下载:7/0  |  提交时间:2023/02/07
Normalized solutions to the Chern-Simons-Schrodinger system 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 5, 页码: 65
作者:  Gou, Tianxiang;  Zhang, Zhitao
收藏  |  浏览/下载:12/0  |  提交时间:2021/04/26
Compactness of Surfaces in R-n with Small Total Curvature 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2021, 页码: 33
作者:  Sun, Jianxin;  Zhou, Jie
收藏  |  浏览/下载:7/0  |  提交时间:2021/04/26


©版权所有 ©2017 CSpace - Powered by CSpace